# SDR TWAA0000207

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1260 - 1271
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORROSION ON FLOOR TRACK, UNDERSIDE, AT STA 1260 TO 1271, LBL 24.  INSTALLED NEW TRACK FROM STA 1220 TO 1322, PER SRM 53-05 FIG 4G.
